# SDR AALA201710319038

- Difficulty date: October 29, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 48,884 hours, 20,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN AT SEAT 14A HAS A DETACHED LENS COVER.   REPLACED LENS COVER.  OPERATIONAL CHECK GOOD.
